Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    I have a white pill with U17 on one side and clank on the other side oblong shape.
    avatar
    An_257470 posted:
    I was taking Percocet 10/325 and my doctor changed them to this new pill with U17 imprinted on one side and blank on the other side. Is the still a percocet? generic name? please someone help me.
    Reply
    FirstPrevious12NextLast
     
    avatar
    davedsel2 responded:
    The best thing you can do is to call your pharmacist. They will know what they prescribed.
    Please click on my username or avatar picture to read my story.

    Blessings,

    -Dave
     
    avatar
    An_255813 responded:
    y r u asking us?? doesn't the prescription bottle's label tell you what it is?? where did you really get this pill??
     
    avatar
    ctbeth responded:
    I don't buy it, either.

    If you're a pain management patient, your MD and you would discuss your meds.

    If you had a prescription, the name of the med is on the bottle, and was on the Rx.

    If you've been given a pill from a friend, that's you're business, but appealing to a pain management community to help you identify it, that's a different story.

    Try not to kill yourself, ok?
     
    avatar
    cweinbl responded:
    I think it's from a German U-Boat. But ask your pharmacist before you send it back to Europe.
    cweinbl
    csw2@bex.net
     
    avatar
    An_258899 responded:
    I have the same issue, as I normally have one kind of pill and combine bottles of my pain meds.
    I just noticed this one had different markings, same size and shape though.

    I was trying to come on here to get some verification that this was the same thing I was taking previously. People can be rude.
     
    avatar
    annette030 replied to An_258899's response:
    Do not combine meds from different bottles. If, God forbid, you should have a reaction to a pill, you need to know what lot number it came from, what pharmacy, etc. The pharmacist will know the lot number, and who to call at the drug company, if you don't. But you need to know where you got the pill.

    Take care, Annette
     
    avatar
    Anon_57995 replied to An_258899's response:
    If one gets an Rx filled and the pills look different or unusual, the proper course of action is to ask the pharmacist who filled the Rx.

    Mistakes do happen, and the pharmacy that filled the Rx needs to know, as filling a Rx with the wrong med will effect their inventory, as well.

    As a rule, asking people in an internet group to identify pills is seen as a nefarious activity.

    No reason that you should find the members of this group rude for suspecting unscrupulous behavior.

    Take your pills to the pharmacy, and stop storing different meds on the same bottle.
     
    avatar
    rxs8an responded:
    People are totally rude! This person did not ask for advice on how to manage prescriptions. They got a fill on a prescription and probably not thinking anything of it because it's obviously a maintenance drug, paid for it, got home and before taking the medication noticed that the pill was marked differently. It's Acetaminophen/oxycodone 325mg/10mg. Same thing you were prescribed before just a new generic brand. If somebody asks a question, answer it or don't! Thanks
     
    avatar
    rxs8an replied to An_259100's response:
    Wow. Such helpful and nice people on WebMD.
     
    avatar
    rxs8an replied to rxs8an's response:
    BTW. I was doing my own search because I found this same pill in my Son's pocket while doing laundry!
     
    avatar
    An_258778 replied to rxs8an's response:
    so it sounds like An_259100 was right


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.